Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Sus hurts

  1. #1
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850

    Sus hurts

    Hey what' sup everyone? Well this is my week 3 on sus and dbol . i'm taking 5dbol tabs ED and 500mg of sus every monday. Now this past monday (begining of week 3) i took a shot of sus and the fucken shit hurt as a mofo. Like it always hurts, but this once is kind of weird because after i walk for a while my leg get's tired and my ass. and i want to stop walking and relax for like 20 seconds and keep walking. if i split up the shots will it be better? less painful? And how long will it hurt? like it usually hurts 2-3 day's... but this last one hurst for like 4 day's already. i mean it got better but still. Also do you think i got glass in the syringe? since i used a amp? how could i tell? i doubt it though because when i was flickin the syring it looked ok. Not that big peices can go in the syringe but just checking... please help

  2. #2
    Dizzy's Avatar
    Dizzy is offline Banned
    Join Date
    Mar 2002
    Posts
    1,113
    It is a good idea to split the injections up anyway. To take full advantage of the shorter acting esters in sus. It also may help ease some of the pain. try a heating pad before and after the injection as well.

  3. #3
    hitnyajunk08 is offline Junior Member
    Join Date
    Dec 2001
    Location
    Dirty Jersey
    Posts
    52
    Def. split up the shots to twice a week, it will keep keep the test in your blood level more even too.

  4. #4
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850
    short accting ester? does that mean i will get a little more power, or grow more. or what??

  5. #5
    Kaz's Avatar
    Kaz
    Kaz is offline Member
    Join Date
    Jan 2002
    Location
    London UK
    Posts
    661
    Simply put the ester is added to the test to make it taper itself in and out of your system. The longer the ester the longer it takes to get into the system and the longer it takes to get out of the system.

    Because Sust has a bunch of different tests in it you have to work with, and make allowance for, the shortest ester. If that ester is in and out of your system inside of 4 days, then you need to shoot it every 4 days or less, or you are wasting the test with the short ester. So yes you will get better results if you split the shots up to allow for that because you will be utitlizing ALL of the tests in the mix.

    As for the pain – depending on the brand of sust you may have quite a high alcohol content. Of course the more alcohol the more it hurts! Try warming the gear in warm water for a while before you shoot it, and make sure that the muscle you are shooting into is completely relaxed before you start, and all the way through.

    A good massage of the area after wont go amiss either.

  6. #6
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850
    got it. thanks everyone.. so how does this sound? Monday and thursdays 250mg of sus? is that good? Thanks for the help... ohh and one thing, i READ ON THE BOARD THAT IF IT HURT AFTER YOU SHOOT YOU SHOULD PUT BENGAY OR ICY HOT ON IT..... IMO DON'T DO THAT!!!!! I DID THAT THINKIN IT WOULD BE GOOD, I STING THE FU$& OUT OF MY A$$. I WILL NEVER TRY THAT AGAIN... HEY THAT'S MY ADVISE TAKE IT IF YOU WILL, BUT IT HURT ME LIKE A MOFO

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •